# SDR UALA2012081404507

- Difficulty date: August 11, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 39,066 hours, 16,038 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW DISPLAYED ON UPPER ECAM SCREEN.  REPLACED RIGHT SLIDING WINDOW PANEL PER MM.  RIGHT WINDOW MESSAGE ON UPPER ECAM STILL PRESENT.
